# SDR SIMA202301054001

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 14,784 hours, 9,473 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE EICAS MESSAGE "BLEED 2 OVERPRESS" OBSERVED .COMPLETED QRH FOR PROPER PROCEDURE BLEED OVRPRESS EMERGENCY DECLARED RETURN TO DFW-C/A-DEFERRED PER MEL 36-13. M PROCEDURES COMPLIED WITH.
